Seroquel to the rescue, I hope.

IMG_5313

My doctor, as it happens, is out of town, but when I texted him,  he answered immediately! I am to increase my Seroquel from the recently decreased amount of 75 mg to back up to 100 mg. I decreased my dose with my doctor’s approval, on May 19th, started feeling (more) anxious the next day, and the depression started on May 28 (on the way home from Buffalo.) Of course, it is my biochemistry that I have depression, but events do precipitate depression. So being on a lower dose of Seroquel, which not only acts as a mood stabilizer, but also as an antidepressant, and undergoing stressful events such as having to leave my son, will precipitate depression. I hope increasing the dose will stop the depression symptoms.

Unfortunately, Seroquel causes weight gain in the belly region and I was experiencing that. One reason for cutting down the dose. I, never in my life have had a jiggly stomach! But if it means I will not be depressed, then jiggly stomach it is, haha. My friends and loved ones will love me despite that I’m sure 🙂 Or I could start doing 1,500 crunches every day, probably not!

As you may be able to tell, I feel better already! Talking  (or texting) with your doctor does have that effect. The fact that he cares and responds and then has a strategy (increase Seroquel) to make one feel better is very heartening. So looking forward to feeling better, jiggles and all!

8 thoughts on “Seroquel to the rescue, I hope.

  1. I am SOOO glad that the higher dose is helping you!
    As you know, I have mixed feelings about my Seroquel, but it has definitely been a major blessing more than anything else, including the Seroquel belly. I have my bottle at the ready if I need to return to taking it again. XOXOOX

    Liked by 1 person

  2. p.s. WordPress & Askimet staff fixed my comment function today. For some weird reason,it stopped working for a while (to my horror!) which is why I was unable to comment. I’m thrilled I can comment again. Sometimes it’s the little things we take for granted that make such a difference, eh?

    Liked by 1 person

    • So glad you’re back! Missed you. I am increasing my dose from 75 to 100 mg tonight. I lowered it because it was making me too sleep and it was making me jiggle in the middle… oh well, increasing it now, will try to decrease it again another time. Yes I heard yours and sweet Marilla’s Seroquel Blues, very funny. I know how you feel, it fixes the mood issues but then causes sleep and weight issues. Kind of like husbands, can’t live with it, can’t live without it. Just kidding!! Hugs and love.

      Liked by 1 person

  3. Wow I hole to get down on that low of a dose on mine since I’m on such a very high dose ugh. I have gained a lot of weight through the years in taking it but I MUCH rather be fat & somewhat sane than to not take it. It is possible to lose weight on it tho I’ve done it 4 times since being on it at 15 but it is harder. I’m very happy to hear ur not 1 of those people that won’t take these type of Meds bc urll gain weight I think those people who truly need something like this & won’t take it bc of weight gain makes me so very sad for them. Great job in accepting it is what it is =) Hope u start feeling better soon Hun “This too shall pass.”

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s